Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Existence of the unique strong solution for a class of non-Newtonian fluids with vacuum


Authors: Xiaojing Xu and Hongjun Yuan
Journal: Quart. Appl. Math. 66 (2008), 249-279
MSC (2000): Primary 76A05, 76N10
Published electronically: February 8, 2008
MathSciNet review: 2416773
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aims of this paper are to discuss local existence and uniqueness of solutions for a class of non-Newtonian fluids with vacuum in one-dimensional bounded intervals. The important point in this paper is that we allow the initial vacuum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76A05, 76N10

Retrieve articles in all journals with MSC (2000): 76A05, 76N10


Additional Information

Xiaojing Xu
Affiliation: Sch. Math. Sci. & Lab. Math. Com. Sys., Beijing Normal University, Beijing, 100875, China, and Institute of Mathematics, Jilin University, Changchun, Jilin, 130012, China
Email: xjxu@bnu.edu.cn

Hongjun Yuan
Affiliation: Institute of Mathematics, Jilin University, Changchun, Jilin, 130012, China
Email: hjy@jlu.edu.cn

DOI: http://dx.doi.org/10.1090/S0033-569X-08-01103-9
PII: S 0033-569X(08)01103-9
Keywords: Existence and uniqueness, non-Newtonian fluid, vacuum
Received by editor(s): May 16, 2006
Published electronically: February 8, 2008
Additional Notes: Supported by program 985 of Jilin University; China Postdoctoral Sciences Foundation; NSF Grants [10571072] and [10601009]; Program 973 [2006cb805900]
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website